Vol. 298, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
Enhanced adjoint actions and their orbits for the general linear group

Kyo Nishiyama and Takuya Ohta

Vol. 298 (2019), No. 1, 141–155
DOI: 10.2140/pjm.2019.298.141

We study an enhanced adjoint action of the general linear group on a product of its Lie algebra and a vector space consisting of several copies of defining representations and its duals. We determine regular semisimple orbits (i.e., closed orbits of maximal dimension) and the structure of enhanced null cone, including its irreducible components and their dimensions.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

enhanced nilpotent cone, exotic nilpotent cone, adjoint quotient, classical invariant theory
Mathematical Subject Classification 2010
Primary: 14L30
Secondary: 15A72, 16W22
Received: 19 March 2018
Accepted: 6 June 2018
Published: 2 February 2019
Kyo Nishiyama
Department of Physics and Mathematics
Aoyama Gakuin University
Takuya Ohta
Depertment of Mathematics
Tokyo Denki University